# SDR DALA2020020300781

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 898-946
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON L28RT FROM FS 946 TO FS 898 NEEDS REPLACED DUE TO CORROSION. INSTALLED 28RT LONGERON PER B717 SRM 51-41. INSTALL COMPLETE. (LP #1467794)
